Alert archive / Ohio / Flash Flood Warnings in 2025

Flash Flood Warning 95, NWS Charleston, WV

June 28, 20254 counties in Ohio

NWS Charleston, WV issued this flash flood warning at Jun 28, 2025, 9:39 PM EDT for 4 counties in Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2025, 9:39 PM EDT (01:39 UTC)
Expired
Jun 29, 2025, 12:45 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Gallia County, OH, Jackson County, OH, Meigs County, OH, Vinton County, OH

The radar

The Charleston,WV radar (KRLX), 99 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 9:41 PM EDTFLASH FLOOD2 Nnw Vinton, OHWater going over State Route 160 just north of McGee Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WGUS51 KRLX 290139
FFWRLX
OHC053-079-105-163-290445-
/O.NEW.KRLX.FF.W.0095.250629T0139Z-250629T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
939 PM EDT Sat Jun 28 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  North Central Gallia County in southeastern Ohio...
  East Central Jackson County in southeastern Ohio...
  West Central Meigs County in southeastern Ohio...
  Southeastern Vinton County in southeastern Ohio...

* Until 1245 AM EDT.

* At 939 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Vinton, Wilkesville, Salem Center, Radcliffe, Dexter and Dyesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3911 8245 3914 8244 3914 8227 3909 8215
      3902 8220 3893 8229 3894 8247

FLASH FLOOD...RADAR INDICATED

$$

GW
2 follow-up statements
360 
WGUS71 KRLX 290246
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1046 PM EDT Sat Jun 28 2025

OHC079-290256-
/O.CAN.KRLX.FF.W.0095.000000T0000Z-250629T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson OH-
1046 PM EDT Sat Jun 28 2025

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL JACKSON 
COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

&&

LAT...LON 3910 8230 3903 8230 3897 8231 3897 8244
      3910 8242

$$

OHC053-105-163-290445-
/O.CON.KRLX.FF.W.0095.000000T0000Z-250629T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Meigs OH-Vinton OH-
1046 PM EDT Sat Jun 28 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT SUNDAY 
FOR NORTH CENTRAL GALLIA, WEST CENTRAL MEIGS AND SOUTHEASTERN VINTON 
COUNTIES...

At 1046 PM EDT, Doppler radar indicated thunderstorms produced prior 
heavy rain across the warned area. Between 1.5 and 2.5 inches of 
rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by prior thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Vinton and Wilkesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3910 8230 3903 8230 3897 8231 3897 8244
      3910 8242

FLASH FLOOD...RADAR INDICATED

$$

GW
312 
WGUS71 KRLX 290437
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1237 AM EDT Sun Jun 29 2025

OHC053-105-163-290447-
/O.EXP.KRLX.FF.W.0095.000000T0000Z-250629T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Meigs OH-Vinton OH-
1237 AM EDT Sun Jun 29 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1245 AM EDT EARLY THIS MORNING 
FOR NORTH CENTRAL GALLIA, WEST CENTRAL MEIGS AND SOUTHEASTERN VINTON 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3910 8230 3903 8230 3897 8231 3897 8244
      3910 8242

$$

JZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 8:01 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 28, 8:01 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
801 PM EDT Sat Jun 28 2025

.SYNOPSIS...
Daily chances for showers and storms prevail through the weekend
amid the ongoing heat wave. Cold frontal passage Tuesday. Brief
high pressure Wednesday. Another cold front crosses Thursday.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 645 PM Saturday...

Main change was to update POPs by blending in some NAMNest, as
it seems to have the best handle, though it's not perfect
either. Will likely need to make another update or two this
evening to account for latest trends in the convection. Also
added in 'heavy rain' wording for the weather grids through
midnight, and restricted fog to more valley locations.

As of 135 PM Saturday...

A cold front stalls to our north this evening. An unstable
environment, characterized by PWATs up to 2 inches, SBCAPE exceeding
3,000 J/Kg and poor deep layered shear will support development for
slow-moving afternoon showers and thunderstorms through this
evening. Localized water problems may result from repetitive heavy
downpours, or very slow moving storms. Convection may be more active
across the northern portions of our CWA nearby the front, and over
the higher elevations this evening. Some models show few ripples of
vorticity within a zonal flow at H500 passing tonight. SPC maintains
a marginal risk for severe thunderstorms for these areas through
this evening. The main threat will be damaging winds and heavy
downpours.

There could be a lull in precipitation activity late tonight into
Sunday morning. However, expect less convective activity on Sunday.
A clean zonal flow at H500 will allow for another episode of
convection driven by diurnal heating and ample moisture during the
afternoon and evening hours.

It will remain muggy at night with dewpoints reaching the mid 70s
across the lowlands. Hot temperatures in the lower 90s and available
moisture will provide heat index values in the upper 90s across some
lowland spots on Sunday afternoon.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
As of 135 PM Saturday...

The front remains stationary across our north through Sunday night,
and then relocates just northeast of our CWA by Monday. Its vicinity
will enhance diurnal heating convection Monday afternoon and
evening, while a new cold front approaches from the west. Models
have been consistent on the timing of this new cold front, arriving
to SE OH by Tuesday morning. Central guidance increases PoPs to
categorical Monday through Tuesday. Scattered to numerous showers
and thunderstorms can be expected. Flooding issues may be a concern.

Sunday and Monday nights will still feel less muggy than previous
night with temperatures in the upper 60s across the lowlands,
ranging into the lower 60s northeast mountains. Hot temperatures
around 90 degrees can be expected Monday afternoon across the
lowlands. However, temperatures will moderate on Tuesday due to
abundant cloudiness, cooling showers and a relatively fresher
airmass behind the cold front. Expect highs in the mid 80s across
the lowlands, ranging into the 60s higher elevations on Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 135 PM Saturday...

Surface high pressure builds Tuesday night and Wednesday providing
drier weather conditions and a return of hot temperatures.

Forecast weather charts show another cold front arriving to our area
Thursday, crossing slowly south into early Friday. Although, it is
still far out, accepted general guidance with slight chance
probability of precipitation for now.

A gradual warm up can be expected Wednesday into the weekend, with
temperatures reaching the lower 90s by Saturday.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 730 PM Saturday...

Some widely scattered clusters of showers and storms are moving
across the area, with a few isolated lone cells noted as well.
Activity should continue but gradually diminish between now and
around 06z, with only some stray activity persisting deeper into
the night. Any heavier showers or storms would drop visibility
to at least MVFR, if not IFR distance.

Otherwise, as we get towards and beyond 06z, patchy fog should
develop, and will be concentrated and most dense in valleys and
where rain fell today. Went with prevailing MVFR visibility for
most terminals excepting BKW, but did take EKN down to IFR for a
spell given recent fog occurrences.

Once fog dissipates tomorrow morning, most of tomorrow looks
like a VFR day broadly speaking, with gentle winds expected. The
exception would be with isolated to scattered thunderstorm
activity, which will get more likely as you head towards the
mountains. Did opt for a PROB30 thunderstorm group in the
afternoon and/or early evening for all sites except PKB.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and intensity of showers/storms may
vary from the forecast this evening. Fog coverage and timing
tonight may vary from the forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                                 SUN
UTC 1HRLY       23   00   01   02   03   04   05   06   07   08   09   10
EDT 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
CRW CONSISTENCY  H    H    H    H    H    H    H    M    L    L    L    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    M    L    L
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    L    L    L
EKN CONSISTENCY  H    H    H    H    H    L    H    L    L    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    M    L    L    L    L
CKB CONSISTENCY  H    H    H    H    H    H    L    L    L    L    L    L

AFTER 00Z MONDAY...
IFR conditions possible in afternoon and evening thunderstorms,
and early morning fog, through Monday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...FK/ARJ
NEAR TERM...FK/ARJ
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...FK/ARJ
Hazardous weather outlook, Jun 28, 3:17 AM EDT, 18 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
317 AM EDT Sat Jun 28 2025

OHZ066-067-075-076-083>087-WVZ006>011-014>020-027>032-039-040-
521>526-290730-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Putnam-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
317 AM EDT Sat Jun 28 2025

This Hazardous Weather Outlook is for southeast Ohio, and portions
of central, northeast, northern, southern and western West
Virginia.

.DAY ONE...Today and Tonight.

Isolated thunderstorms this afternoon and evening may become strong
to severe and bring strong wind gusts, small hail and locally heavy
rainfall. Localized flooding is possible under slow moving storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Excessive rainfall within thunderstorms may produce localized
flooding issues from Sunday into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-VAZ003-004-WVZ005-013-024>026-033-034-515>520-290730-
Greenup-Carter-Boyd-Lawrence-Dickenson-Buchanan-Wayne-Lincoln-Mingo-
Logan-Boone-McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-
317 AM EDT Sat Jun 28 2025

This Hazardous Weather Outlook is for northeast Kentucky, southwest
Virginia, and portions of southeast, southern and western West
Virginia.

.DAY ONE...Today and Tonight.

Isolated thunderstorms tonight may bring locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Excessive rainfall within thunderstorms may produce localized
flooding issues from Sunday into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 28, 8:55 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
855 PM EDT Sat Jun 28 2025

WVZ011-020-290130-
Doddridge WV-Tyler WV-
855 PM EDT Sat Jun 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DODDRIDGE AND
CENTRAL TYLER COUNTIES THROUGH 930 PM EDT...

At 855 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Union, or 8 miles southeast of Middlebourne, moving east at 20
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Alma, Center Point, Canton, and Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3951 8074 3949 8074 3949 8072 3947 8071
      3948 8067 3946 8067 3947 8064 3944 8060
      3945 8058 3943 8058 3944 8056 3942 8054
      3941 8054 3934 8082 3940 8097 3956 8081
TIME...MOT...LOC 0055Z 258DEG 21KT 3939 8082

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

04
Local storm report, Jun 28, 9:08 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
908 PM EDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Tstm Wnd Dmg     3 N Clintwood           37.19N 82.46W
06/28/2025                   Dickenson          VA   911 Call Center

            Tree down in South of the Mountain Rd near
            Clintwood.

&&

FMK
Special weather statement, Jun 28, 9:15 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
915 PM EDT Sat Jun 28 2025

KYZ101-103-OHZ087-WVZ005-290145-
Boyd KY-Greenup KY-Lawrence OH-Wayne WV-
915 PM EDT Sat Jun 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BOYD...SOUTHEASTERN
GREENUP...SOUTHWESTERN LAWRENCE AND NORTHERN WAYNE COUNTIES THROUGH
945 PM EDT...

At 914 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ironton, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Huntington, Ashland, Ironton, Coal Grove, Kenova, Catlettsburg,
Ceredo, Naples, Flatwoods, South Point, Russell, Raceland,
Worthington, Burlington, Wurtland, Bellefonte, Aid, Westwood, Hanging
Rock, and Summit.

This includes the following highways...
 Interstate 64 in West Virginia between mile markers 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.

&&

LAT...LON 3857 8281 3860 8274 3863 8248 3841 8250
      3841 8251 3840 8250 3836 8250 3842 8283
TIME...MOT...LOC 0114Z 270DEG 14KT 3850 8272

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

FMK
Special weather statement, Jun 28, 9:17 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Charleston WV
917 PM EDT Sat Jun 28 2025

OHZ084>086-WVZ007-290145-
Meigs OH-Gallia OH-Vinton OH-Mason WV-
917 PM EDT Sat Jun 28 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MEIGS...
NORTHEASTERN GALLIA...SOUTHEASTERN VINTON AND NORTHWESTERN MASON
COUNTIES THROUGH 945 PM EDT...

At 916 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rio Grande, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Point Pleasant, Gallipolis, Pomeroy, Rio Grande, Rutland, Mason,
Middleport, Henderson, Vinton, Cheshire, Adamsville, Lakin, Salem
Center, and Kyger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.

&&

LAT...LON 3885 8243 3907 8241 3908 8202 3879 8203
TIME...MOT...LOC 0116Z 270DEG 13KT 3894 8229

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

FMK
Local storm report, Jun 28, 9:23 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
923 PM EDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Tstm Wnd Dmg     5 SW Haysi              37.16N 82.36W
06/28/2025                   Dickenson          VA   911 Call Center

            Tree down on Dickenson Highway in Clinchco.

&&

FMK
Local storm report, Jun 28, 9:39 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
939 PM EDT Sat Jun 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Dmg     War                     37.30N 81.67W
06/28/2025                   McDowell           WV   911 Call Center

            Tree down in a curve in the road on Rocket
            Boys Drive near War.

&&

FMK

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 9:15 PM EDTSpecial Weather StatementRLXLawrence30 min
Jun 28, 9:17 PM EDTSpecial Weather StatementRLXGallia28 min

Nearby

Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.